MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 60

MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL Ø 60
Catalog Number 01.26.60MB
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 february 2019: lot 091934: (b)(4) items manufactured and released on 25-sep-2009.Expiration date: 2014-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager: partial hip revision surgery (cup, head and liner) occurred 9 years after primary cementless total hip arthroplasty.Radiographic images provided show a mobilized cup.No immediate postoperative x-ray is available, thus initial cup position cannot be assessed.Aspetic loosening is a possible literature described long term adverse event after cementless thr and causes are often unknown.The reason of this event cannot be determined.
 
Event or Problem Description
The patient came in due to instability caused by a loose cup 10 years after primary.The surgeon revised the cup, liner and head and the surgery was completed successfully.

Brand Name
VERSAFITCUP ACETABULAR SHELL Ø 60
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8353653
Report Number3005180920-2019-00070
Device Sequence Number11292698
Product Code MEH
UDI-Device Identifier07630030808234
UDI-Public07630030808234
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
076300308082
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2014
Device Catalogue Number01.26.60MB
Device Lot Number091934
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2009
Initial Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;